Computational efficiency of improved move limit method of sequential linear programming for structural optimization
dc.contributor.author | Bhaviktti, S.S. | |
dc.contributor.author | Ramakrishnan, C.V. | |
dc.date.accessioned | 2020-03-31T08:18:56Z | |
dc.date.available | 2020-03-31T08:18:56Z | |
dc.date.issued | 1980 | |
dc.description.abstract | The imporved move limit method of sequential linear programming is briefly explained. Comparison of computing efficiencies is made between the improved method and the conventional move limit method with six test problems. The usefulness of the method in the context of structural optimization is shown with the help of four examples. 1980. | en_US |
dc.identifier.citation | Computers and Structures, 1980, Vol.11, 3, pp.191-196 | en_US |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/10329 | |
dc.title | Computational efficiency of improved move limit method of sequential linear programming for structural optimization | en_US |
dc.type | Article | en_US |
Files
Original bundle
1 - 1 of 1